Alert archive / Michigan / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 58, NWS Detroit, MI

July 24, 2021Macomb County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jul 24, 2021, 8:01 PM EDT for Macomb County, Michigan. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2021, 8:01 PM EDT (00:01 UTC)
Expired
Jul 24, 2021, 9:00 PM EDT
In force
59 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Macomb County, MI

The radar

The Detroit radar (KDTX), 53 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 3:16 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Alpena, MI (KAPX), launched 00:00Z, 0.0 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 00:00Z on 2021-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 00:00Z on 2021-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

985 
WUUS53 KDTX 250001
SVRDTX
MIC099-250100-
/O.NEW.KDTX.SV.W.0058.210725T0001Z-210725T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
801 PM EDT Sat Jul 24 2021

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Southern Macomb County in southeastern Michigan...

* Until 900 PM EDT.

* At 800 PM EDT, a severe thunderstorm was located over Rochester, or
  7 miles north of Troy, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Warren and Sterling Heights around 820 PM EDT.

Other locations in the path of this severe thunderstorm include
Macomb Township, Mount Clemens and St. Clair Shores.

People attending Jimmy John Field should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4264 8274 4263 8277 4262 8275 4254 8279
      4253 8282 4245 8283 4245 8308 4277 8310
      4269 8272
TIME...MOT...LOC 0000Z 302DEG 23KT 4269 8314 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

KDK
3 follow-up statements
307 
WWUS53 KDTX 250020
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
820 PM EDT Sat Jul 24 2021

MIC099-250100-
/O.CON.KDTX.SV.W.0058.000000T0000Z-210725T0100Z/
Macomb MI-
820 PM EDT Sat Jul 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHERN MACOMB COUNTY...

At 819 PM EDT, a severe thunderstorm was located near Sterling
Heights, or near Mount Clemens, moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Mount Clemens around 830 PM EDT.
  St. Clair Shores around 840 PM EDT.

Other locations impacted by this severe thunderstorm include Center
Line, Roseville, Shelby Township, Chesterfield Township, Clinton
Township, Fraser, Utica, Eastpointe, Grosse Pointe Shores and Harper
Woods.

People attending Jimmy John Field should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4264 8274 4263 8277 4262 8275 4254 8279
      4254 8281 4253 8282 4245 8283 4245 8308
      4271 8309 4269 8272
TIME...MOT...LOC 0019Z 302DEG 23KT 4262 8299 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TF
225 
WWUS53 KDTX 250037
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
837 PM EDT Sat Jul 24 2021

MIC099-250100-
/O.CON.KDTX.SV.W.0058.000000T0000Z-210725T0100Z/
Macomb MI-
837 PM EDT Sat Jul 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHERN MACOMB COUNTY...

At 837 PM EDT, a severe thunderstorm was located over Mount Clemens,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southern Macomb County, including the following locations... Center
Line, Roseville, Clinton Township, Fraser, Utica, Eastpointe, Grosse
Pointe Shores, Harper Woods and Grosse Pointe Woods.

People attending Jimmy John Field should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4264 8274 4263 8277 4262 8275 4254 8279
      4254 8281 4253 8282 4245 8283 4245 8308
      4266 8309 4267 8273
TIME...MOT...LOC 0037Z 300DEG 20KT 4257 8288 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TF
117 
WWUS53 KDTX 250059
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
859 PM EDT Sat Jul 24 2021

MIC099-250109-
/O.EXP.KDTX.SV.W.0058.000000T0000Z-210725T0100Z/
Macomb MI-
859 PM EDT Sat Jul 24 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MACOMB COUNTY WILL
EXPIRE AT 900 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Michigan.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Detroit/Pontiac.

LAT...LON 4264 8274 4263 8277 4262 8275 4254 8279
      4254 8281 4253 8282 4245 8283 4245 8308
      4266 8309 4267 8273
TIME...MOT...LOC 0059Z 302DEG 23KT 4250 8273 

$$

TF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 7:12 PM EDT, 49 minutes earlier.

Area forecast discussion, Jul 24, 7:12 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
712 PM EDT Sat Jul 24 2021

.AVIATION...

Thunderstorms will work south into KPTK at the beginning of the
forecast and into the I-94 corridor an hour or two later. Some of
this activity is strong/severe with wind gusts to 35 knots or more
and very heavy rainfall. The back edge of this activity as slipped
south of KMBS and will end at KFNT by 01z (clearing all terminals
by 03z-04z). Once this activity clears the area, only expect some
MVFR fog overnight with VFR conditions into Sunday as VFR into the
overnight clear out early in the morning.

For DTW...Thunderstorms will work into the terminal by 01z or a bit
after with the potential for gusty winds to 30 knots or more and
very heavy rainfall. This activity will work south of the terminal
by 03z or so.

.DTW THRESHOLD PROBABILITIES...

* High for ceilings 5000 ft or less into tonight.

* High for thunderstorms during the first several hours of the
  forecast period.

&&

.PREV DISCUSSION...
Issued at 342 PM EDT Sat Jul 24 2021

DISCUSSION...

Scattered to numerous showers and thunderstorms, some strong to
severe, are expected in the near term this afternoon and evening with
convection already strengthening across Mid Michigan. A midlevel
shortwave is tracking across central Lower Michigan at press time
with the surface cold front to follow this evening. Despite weaker
midlevel lapse rates - less than 6.5 C/km observed in the special 18z
DTX sounding - still plenty of instability in place with surface dew
points in the lower to mid 70s. The sounding depicted 1600 J/kg of
MLCAPE, sufficient for strong updrafts. Low- level convergence
maximizes over the next few hours while bulk shear peaks around 35 to
40 kt and allows storm organization into a broken line or several
bands that track southeast across the CWA. Meanwhile, the 18z
sounding recorded a PWAT of 1.75 inches with higher values nearing 2
inches analyzed to the north. This ensures heavy rainfall rates with
most showers/storms today.

Damaging wind gusts and torrential downpours possibly leading to
localized flooding will be the main threats today. Large hail is the
secondary threat and a tornado cannot be ruled out, especially
across the Thumb/Saginaw Bay where modeled low-level hodographs
suggest maximized SRH near the surface warm front and lakeshore. The
main threat window for the Tri-Cities and Thumb will be from now
until around 8pm, then the main threat shifts south to areas along
and south of I-69 from about 6pm to midnight. The front then ushers
out the bulk of the convection to the south and east late tonight.
Severe Thunderstorm Watch 390 is in effect until 10pm for most of
the CWA excluding the Metro Detroit area. Depending on trends later
this evening, expansion/extension into the remaining counties/marine
zones may be necessary.

Slightly less humid air moves in late tonight behind the front with
mid and upper clouds scouring out. With tonight's rainfall and a
degree of higher low-level moisture, low stratus or fog may develop
early Sunday. Dry but hot weather then prevails through the daytime
with highs nearing 90 degrees under mostly sunny skies. Lower dew
points filter in through the day which help keep afternoon heat
index values within a few degrees of the actual temp.

Deep layer northwesterly flow persists over the region heading into
the early work week as a strong ridge builds over the Rockies and
southern Plains. Monday looks to remain dry with quasi-zonal flow
overhead and broad high pressure edging in from the Ohio Valley.
Another hot day with highs in the upper 80s to around 90. Energetic
flow then sinks a bit south on Tuesday as a shortwave tracks into
the Great Lakes. This will provide the next opportunity for showers
and storms, especially during the afternoon and evening. The system
drags a slightly cooler air mass in for Wednesday before a midlevel
ridge quickly builds in and brings back higher temps. Another wave
on Thursday then brings the next chance for area-wide precip. No
significant change in the overall pattern is noted in the mid-range
guidance as the western CONUS ridge dominates through next week.

MARINE...

Several mechanisms of forcing including the ongoing passage of a
warm front and the eventual passage of a cold front will bring
widely scattered to numerous showers and thunderstorms to the Great
Lakes through late tonight. Forcing ahead of the cold front will
likely bring a broken line of showers and thunderstorms across all
marine zones, specifically across the Saginaw Bay and
Central/Southern Lake Huron between 4-8PM, and Lake St Clair to Lake
Erie between 7 PM to Midnight. Scattered strong to severe storms
will be possible with all thunderstorm activity today given the
sufficient instability in place, with winds to or in excess of 34
knots, hail to an inch, and even an isolated waterspout, all in
play.

Otherwise, prior to the arrival of thunderstorm activity,
southerly sustained winds to or just above 20 knots are expected.
Passage of the front late tonight and overnight will veer wind
direction from southerly to to westerly, with the last of the
activity exiting the southern Great Lakes region around Midnight. A
weak pressure gradient will fill in behind the cold front, bringing
light winds through at least the midweek period.

HYDROLOGY...

Scattered to numerous showers and storms, some strong to severe,
move southeast across the region this afternoon and evening. A humid
air mass in place means any shower/storm may be capable of producing
heavy rainfall. Isolated storms may produce rainfall rates of a half
inch to 1 inch per hour. Basin-average rainfall totals of a quarter
to half inch are forecast for most of SE Michigan through tonight
but areas that see multiple rounds of storms may see totals in
excess of 1 inch. The potential for this to occur is highest in the
Thumb region including the Port Huron vicinity. This may lead to
localized flooding of low-lying and flood prone areas. The bulk of
showers and thunderstorms will move out late tonight with Sunday
remaining dry.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

AVIATION.....DG
DISCUSSION...TF
MARINE.......AM
HYDROLOGY....TF

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jul 24, 5:54 PM EDT, 2 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
554 PM EDT Sat Jul 24 2021

MIZ047>049-053>055-060>063-068>070-075-076-252200-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-
554 PM EDT Sat Jul 24 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Tonight

Severe Thunderstorm Watch 390 is in effect until 10pm.

Scattered strong to severe storms are expected to continue late this
afternoon and evening. Any isolated to scattered cells early in the
convective evolution will transition primarily to scattered to broken
line segments. Storm motion will be from northwest to southeast at
around 40 mph. Damaging wind gusts, torrential downpours, and
isolated large hail are the primary threats. Low potential exists for
an isolated tornado or two as well.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Dispatchers...please notify your emergency managers immediately.
Spotter activation has been requested this afternoon and evening.

MIZ082-083-252200-
Lenawee-Monroe-
554 PM EDT Sat Jul 24 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Tonight

Scattered strong to severe storms are possible late this afternoon
and evening until midnight. Any isolated to scattered cells early in
the convective evolution will transition primarily to scattered to
broken line segments. Storm motion will be from northwest to
southeast at around 40 mph. Damaging wind gusts, torrential
downpours, and isolated large hail are the primary threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Dispatchers...please notify your emergency managers immediately.
Spotter activation may be needed this evening.

LCZ460-LHZ363-421-422-441>443-462>464-252200-
Lake St Clair-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
554 PM EDT Sat Jul 24 2021

This hazardous weather outlook is for portions of Lake Huron and
Lake St Clair.

.DAY ONE...Tonight

Severe Thunderstorm Watch 390 is in effect until 10pm.

Scattered strong to severe storms are expected this afternoon and
evening. Any isolated to scattered cells early in the convective
evolution will transition primarily to scattered to broken line
segments. Storm motion will be from northwest to southeast at around
35 kt. Wind gusts over 50 kt, torrential downpours, and isolated
large hail are the primary threats. Low potential exists for an
isolated waterspout or two as well.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Dispatchers...please notify your emergency managers immediately.
Spotter activation has been requested this afternoon and evening.

LEZ444-252200-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
554 PM EDT Sat Jul 24 2021

This hazardous weather outlook is for portions of Lake Erie.

.DAY ONE...Tonight

Scattered strong to severe storms are possible late this afternoon
and evening. Any isolated to scattered cells early in the convective
evolution will transition primarily to scattered to broken line
segments. Storm motion will be from northwest to southeast at around
35 kt. Wind gusts over 50 kt, torrential downpours, and isolated
large hail are the primary threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Dispatchers...please notify your emergency managers immediately.
Spotter activation may be needed late this afternoon and evening.

LHZ361-362-252200-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
554 PM EDT Sat Jul 24 2021

This hazardous weather outlook is for portions of Lake Huron.

.DAY ONE...Tonight

Scattered strong to severe storms are possible mainly before 8pm.
Any isolated to scattered cells early in the convective evolution
will transition primarily to scattered to broken line segments. Storm
motion will be from northwest to southeast at around 35 kt. Wind
gusts over 50 kt, torrential downpours, and isolated large hail are
the primary threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Dispatchers...please notify your emergency managers immediately.
Spotter activation may be needed late this afternoon.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

TF

In the hours before

Local storm report, Jul 24, 6:54 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
654 PM EDT SAT JUL 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HEAVY RAIN       FLUSHING                43.06N 83.84W
07/24/2021  M1.96 INCH       GENESEE            MI   TRAINED SPOTTER

            3 HOUR RAINFALL TOTAL.

&&

MV
Special weather statement, Jul 24, 7:07 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
707 PM EDT Sat Jul 24 2021

MIZ060-068>070-250000-
Shiawassee-Livingston-Macomb-Oakland-
707 PM EDT Sat Jul 24 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OAKLAND...CENTRAL
MACOMB...SHIAWASSEE AND LIVINGSTON COUNTIES...

At 706 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ortonville to near Holly to Bancroft
to near Waverly. Movement was southeast at 35 mph.

Wind gusts up to 50 mph are possible with these storms.

These storms will be near...
  Holly and Ortonville around 710 PM EDT.
  Oxford around 715 PM EDT.
  Clarkston around 720 PM EDT.
  Cohoctah and Byron around 725 PM EDT.
  Oak Grove around 730 PM EDT.
  Pontiac around 735 PM EDT.
  Fenton around 740 PM EDT.
  Hartland around 745 PM EDT.

Other locations impacted by these storms include Keego Harbor,
Waterford, Plainfield, Shelby Township, Holly State Recreation Area,
Commerce, Rose Center, Utica, Pinckney State Recreation Area and
Conway Township.

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4300 8437 4312 8417 4298 8393 4278 8392
      4278 8369 4287 8369 4288 8331 4270 8272
      4252 8283 4260 8336 4242 8399 4242 8414
      4277 8416 4278 8436
TIME...MOT...LOC 2306Z 296DEG 28KT 4288 8336 4279 8356 4287 8410 4271
8465

RBP
Local storm report, Jul 24, 7:25 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
725 PM EDT SAT JUL 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     4 SW FREELAND           43.48N 84.18W
07/24/2021                   Saginaw            MI   PUBLIC

            12 TO 14 INCH DIAMETER TREE DOWN. RELAYED VIA SOCIAL
            MEDIA PHOTO.

&&

MV
Local storm report, Jul 24, 7:29 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
729 PM EDT SAT JUL 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     3 S FLUSHING            43.02N 83.83W
07/24/2021                   GENESEE            MI   FIRE DEPT/RESCUE

            REPORT OF A DESTROYED BARN VIA PHOTO ON CALKINS AND
            MORRISH RD

&&

AM
Local storm report, Jul 24, 7:35 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
735 PM EDT SAT JUL 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     5 S FLUSHING            43.00N 83.83W
07/24/2021                   Genesee            MI   TRAINED SPOTTER

            REPORTS OF SEVERAL LARGE LIMBS DOWN NEAR M-21 AND MORRISH
            ROAD.

&&

MV
Local storm report, Jul 24, 7:44 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
744 PM EDT SAT JUL 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND DMG     5 S FLUSHING            43.00N 83.83W
07/24/2021                   GENESEE            MI   FIRE DEPT/RESCUE

            REPORT OF MULTIPLE TREES DOWN AND BUILDING DAMAGE

&&

AM

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:07 PM EDTTornado Warning Tornado observedDTXMacomb, Saint Clair12 min
Jul 24, 8:14 PM EDTSevere Thunderstorm WarningDTXWashtenaw, Wayne76 min
Jul 24, 8:23 PM EDTSpecial Marine WarningDTX67 min
Jul 24, 8:26 PM EDTSpecial Marine WarningDTX64 min
Jul 24, 8:45 PM EDTFlash Flood WarningDTXMacomb, Oakland4 hr
Jul 24, 8:50 PM EDTSevere Thunderstorm WarningDTXLenawee, Washtenaw55 min
Jul 24, 8:58 PM EDTSevere Thunderstorm WarningDTXMonroe77 min
Jul 24, 8:59 PM EDTFlash Flood WarningDTXWayne4 hr
Jul 24, 9:06 PM EDTSpecial Marine WarningDTX69 min
Jul 24, 9:27 PM EDTSpecial Marine WarningDTX20 min
Jul 24, 9:30 PM EDTSevere Thunderstorm WarningDTXWayne16 min
Jul 24, 9:41 PM EDTSevere Thunderstorm WarningDTXLenawee44 min
Jul 25, 4:03 AM EDTDense Fog AdvisoryDTXHuron, Lapeer, Lenawee, Livingston, Macomb, Monroe and 6 more5 hr
Jul 25, 8:12 AM EDTRiver Flood WarningDTXWayne23 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.